Alert archive / Alabama / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 20, NWS Birmingham, AL

April 7, 2014Pike County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Apr 7, 2014, 7:36 AM CDT for Pike County, Alabama. It was in force for 39 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 7, 2014, 7:36 AM CDT (12:36 UTC)
Expired
Apr 7, 2014, 8:15 AM CDT
In force
39 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon

County Pike County, AL

The radar

The Ft Rucker radar (KEOX), 64 km from the middle of the area, began a volume at 12:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 7, 7:45 AM CDTTSTM WND DMGBrundidge, ALMULTIPLE TRESS DOWN ACROSS PIKE COUNTY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 7, 1:16 AM CDTTornado WatchSPC7 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 0.6 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2014-04-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2014-04-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 346 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
828 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
346 m²/s²
0-3 km storm-relative helicity
472 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

387 
WUUS54 KBMX 071236
SVRBMX
ALC109-071315-
/O.NEW.KBMX.SV.W.0020.140407T1236Z-140407T1315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
736 AM CDT MON APR 7 2014

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  PIKE COUNTY IN SOUTHEAST ALABAMA...

* UNTIL 815 AM CDT

* AT 735 AM CDT...THE NATIONAL WEATHER SERVICE INDICATED A LINE OF
  SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
  GRADY TO 6 MILES NORTHEAST OF LUVERNE TO BRANTLEY TO 7 MILES
  SOUTHWEST OF BRANTLEY...AND MOVING EAST AT 45 MPH.

* LOCATIONS IMPACTED INCLUDE...
  GOSHEN...TROY...BRUNDIDGE...ANSLEY...TROY MUNICIPAL AIRPORT...TROY
  UNIVERSITY...LINWOOD AND ANTIOCH.

WINDS OF 60 TO 70 MPH WILL BREAK LARGE TREE LIMBS AND CAUSE SOME
DAMAGE...ESPECIALLY TO SMALLER STRUCTURES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 AM CDT MONDAY MORNING FOR
SOUTHEASTERN ALABAMA.

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758 OR TWEET YOUR REPORT USING HASHTAG ALWX

LAT...LON 3162 8619 3167 8615 3178 8615 3179 8620
      3189 8618 3197 8619 3197 8600 3205 8600
      3206 8591 3196 8588 3197 8579 3188 8579
      3188 8566 3178 8566 3173 8571 3162 8574
TIME...MOT...LOC 1236Z 259DEG 37KT 3195 8617 3179 8619
          3163 8630 3150 8632

$$

05/MA
2 follow-up statements
932 
WWUS54 KBMX 071251
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
751 AM CDT MON APR 7 2014

ALC109-071315-
/O.CON.KBMX.SV.W.0020.000000T0000Z-140407T1315Z/
PIKE AL-
751 AM CDT MON APR 7 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR PIKE COUNTY
UNTIL 815 AM CDT...

AT 748 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 7 MILES NORTH OF TROY MUNICIPAL AIRPORT TO TROY TO 6 MILES SOUTH
OF GOSHEN TO BULLOCK...MOVING EAST AT 45 MPH.

LOCATIONS IMPACTED INCLUDE...
  TROY...BRUNDIDGE...TROY UNIVERSITY...LINWOOD...ANTIOCH...BANKS...
  HENDERSON...CHINA GROVE...MOSSY GROVE AND SANDFIELD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

&&

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3162 8619 3167 8615 3178 8615 3179 8620
      3189 8618 3197 8619 3197 8600 3205 8600
      3206 8591 3196 8588 3197 8579 3188 8579
      3188 8566 3178 8566 3173 8571 3162 8574
TIME...MOT...LOC 1251Z 259DEG 37KT 3196 8599 3180 8601
          3164 8612 3151 8614

$$

05/MA
055 
WWUS54 KBMX 071300
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
800 AM CDT MON APR 7 2014

ALC109-071315-
/O.CON.KBMX.SV.W.0020.000000T0000Z-140407T1315Z/
PIKE AL-
800 AM CDT MON APR 7 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR PIKE COUNTY
UNTIL 815 AM CDT...

AT 758 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM LINWOOD TO TROY UNIVERSITY TO 7 MILES SOUTHEAST OF GOSHEN TO 7
MILES EAST OF BULLOCK...MOVING EAST AT 45 MPH.

LOCATIONS IMPACTED INCLUDE...
  BRUNDIDGE...LINWOOD...ANTIOCH...BANKS...SANDFIELD...MONTICELLO...
  TARENTUM...JOSIE...BRUNDIDGE MUNICIPAL AIRPORT AND HAMILTON
  CROSSROADS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

&&

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3162 8608 3197 8602 3197 8600 3205 8600
      3204 8597 3205 8596 3206 8591 3196 8588
      3197 8579 3188 8579 3188 8566 3180 8567
      3178 8566 3173 8571 3162 8574
TIME...MOT...LOC 1300Z 259DEG 37KT 3198 8588 3182 8590
          3166 8601 3153 8603

$$

05/MA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 7, 6:41 AM CDT, 55 minutes earlier.

Area forecast discussion, Apr 7, 6:41 AM CDT, 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
641 AM CDT MON APR 7 2014

.UPDATE...
FOR 12Z AVIATION.

&&

.DISCUSSION...

ONGOING SEVERE WEATHER AND WIDESPREAD FLOODING ACROSS PORTIONS OF
CENTRAL ALABAMA THIS MORNING. ACROSS THE I-20 CORRIDOR...NUMEROUS
WATER RESCUES AND IMPASSABLE ROADS DUE TO CREEKS RISING ABOVE BANK
FULL AND 5 TO 8 INCHES OF RAINFALL. ACROSS THE SOUTH...MONITORING
THE POTENTIAL FOR SEVERE STORMS AND TORNADOES. THE BACK EDGE OF THE
HEAVY RAIN SHIELD IS NOW LOCATED GENERALLY FROM WARRIOR TO WOODSTOCK
TO MARION...WITH THE HEAVY RAIN AXIS SHIFTING EASTWARD TO LOCATIONS
EAST OF INTERSTATE 65. THE AIRMASS ACROSS SOUTHEAST CENTRAL ALABAMA
REMAINS CONDUCIVE FOR SEVERE STORM AND TORNADO DEVELOPMENT...WITH
TEMPERATURES REMAINING STEADY IN THE LOW 70S AND DEWPOINTS IN THE
UPPER 60S.

QUICK MODEL ANALYSIS SHOWS THE MAIN TROUGH AXIS STILL WEST OF THE
MISSISSIPPI RIVER...WITH THE SURFACE LOW OVER NORTHERN MISSISSIPPI
RIVER. AS THE TROUGH SWINGS EAST AND THE LOW MOVES TO THE
NORTHEAST...THE MOISTURE FLOW INTO THE AREA WILL CONTINUE. WE ARE
ALSO BEGINNING TO SEE THE REDEVELOP ACROSS MISSISSIPPI...JUST AHEAD
OF THE COLD FRONT. CURRENT THOUGHTS ARE FOR A LOW END SEVERE THREAT
TO CONTINUE ACROSS THE WEST UNTIL THIS AXIS CLEARS THE AREA.
ADDITIONAL HEAVY RAINFALL COULD ALSO FURTHER EXACERBATE THE ALREADY
FLOODING AREAS.

&&

.AVIATION...
12Z TAF DISCUSSION.

KTOI AND KMGM WILL CONTINUE TO HAVE ISSUES WITH THUNDERSTORMS
CAUSING GUSTY WINDS AND REDUCING VIS THROUGH 14-15Z. MVFR AND IFR
CIGS AND SHOWERS COULD IMPACT AREAS TO THE NORTHWEST NEAR KBHM
BEFORE A FRONT PUSHES THROUGH LATE THIS MORNING INTO THE EARLY
AFTERNOON. VFR SHOULD CONDITIONS SHOULD RETURN BY 00Z AS WINDS
SHIFT TO THE WEST-NORTHWEST BEHIND THE FRONT.

87/GRANTHAM

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 1 PM CDT THIS AFTERNOON FOR ALL OF
CENTRAL ALABAMA.

&&
Hazardous weather outlook, Apr 7, 6:00 AM CDT, 1 hour 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
600 AM CDT MON APR 7 2014

ALZ011>015-017>050-081100-
MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE-
CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA-
CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA-
CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON-
BULLOCK-LEE-RUSSELL-PIKE-BARBOUR-
600 AM CDT MON APR 7 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...TODAY AND TONIGHT.

THE THREAT FOR SEVERE THUNDERSTORMS WILL CONTINUE ACROSS THE
SOUTHERN PORTION OF CENTRAL ALABAMA...GENERALLY SOUTH OF A LINE
FROM UNIONTOWN...TO ROCKFORD...TO WEDOWEE. THE MAIN THREAT WILL BE
DAMAGING STRAIGHT LINE WIND...HOWEVER AN ISOLATED TORNADO CANNOT
BE RULED OUT. THIS THREAT WILL CONTINUE THROUGH AT LEAST 8 AM.

IN ADDITION TO THE SEVERE THREAT...FLASH FLOODING AND RIVER
FLOODING IS OCCURRING AND WILL CONTINUE THROUGH AT LEAST 1 PM
TODAY. THE MAIN AREAS OF CONCERN WILL BE SOUTH OF A LINE FROM
DETROIT...TO WARRIOR...TO PIEDMONT. REPORTED RAINFALL AMOUNTS OF
UP TO 8 INCHES OF RAIN HAVE OCCURRED AND ADDITIONAL THUNDERSTORM
DEVELOPMENT IS POSSIBLE...WHICH WILL ENHANCE THE FLASH FLOOD
THREAT ACROSS THE AREA. RISES ALONG ALABAMA RIVERS HAVE ALSO
OCCURRED AND MINOR FLOODING IS FORECAST.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

RISES ALONG AREA RIVERS IN CENTRAL ALABAMA ARE OCCURRING AND WILL
CONTINUE
THROUGH FRIDAY. ONLY MINOR RIVER FLOODING IS CURRENTLY FORECAST...
HOWEVER
ADDITIONAL RAINFALL THIS MORNING COULD LEAD TO WORSENING
CONDITIONS. RIVERS ARE EXPECTED TO BEGIN TO LOWER BY THE LATTER
PART OF THE WORKWEEK.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE
NEEDED THIS EVENING AND INTO MONDAY.

In the hours before

Local storm report, Apr 7, 6:05 AM CDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
605 AM CDT MON APR 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 AM     TSTM WND GST     WETUMPKA                32.54N 86.20W
04/07/2014  E0 MPH           ELMORE             AL   911 CALL CENTER

            SEVERAL LARGE TREES DOWN ACROSS COUNTY BLOCKING ROADWAYS,
            INCLUDING IN THE COMMUNITIES OF LIGHTWOOD, OWENS ROAD,
            AND MILLPORT. COMBINATION OF NON SEVERE GUSTY WINDS AND
            WET GROUND CONDITIONS LIKELY THE CAUSE.

&&

HA
Local storm report, Apr 7, 6:32 AM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
632 AM CDT MON APR 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0407 AM     FLASH FLOOD      WEDOWEE                 33.31N 85.49W
04/07/2014                   RANDOLPH           AL   EMERGENCY MNGR

            WATER 2 FT DEEP ON 1ST ST AND 5TH ST. MOBILE HOME
            EVACUATED ON 5TH ST DUE TO FLOOD WATERS.

&&

HA
Local storm report, Apr 7, 6:49 AM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
649 AM CDT MON APR 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0523 AM     FLASH FLOOD      OXFORD                  33.60N 85.83W
04/07/2014                   CALHOUN            AL   EMERGENCY MNGR

            SCATTERED REPORTS OF STREET FLOODING IN OXFORD AND ALONG
            MITCHELLEVILLE RD IN OHATCHEE.

&&

HA
Local storm report, Apr 7, 6:50 AM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
650 AM CDT MON APR 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0115 AM     FLASH FLOOD      ALABASTER               33.25N 86.82W
04/07/2014                   SHELBY             AL   NWS EMPLOYEE

            PORTIONS OF 1ST AVE IN ALABASTER ARE CLOSED WITH UP TO 12
            INCHES OF WATER OVER THE ROADWAY. BUCK CREEK IS AT
            BANKFULL AND WILL BEGIN COMING OUT OF ITS BANKS SOON.

0237 AM     FLASH FLOOD      INDIAN SPRINGS VILLAGE  33.36N 86.75W
04/07/2014                   SHELBY             AL   AMATEUR RADIO

            AT LEAST 10 INCHES OF FAST MOVING WATER FLOWING ACROSS
            INDIAN TRAIL ROAD AT HIGHWAY 119 IN INDIAN SPRINGS

0300 AM     FLASH FLOOD      ALABASTER               33.25N 86.82W
04/07/2014                   SHELBY             AL   NWS EMPLOYEE

            BUCK CREEK HAS RISEN ABOVE BANK FULL. WATERS APPROACHING
            6TH AVE.

0315 AM     FLASH FLOOD      2 NE BIRMINGHAM         33.55N 86.78W
04/07/2014                   JEFFERSON          AL   EMERGENCY MNGR

            FLOODING AT TALLAPOOSA ST AT I-20/59, NEAR VILLAGE CREEK.

0315 AM     FLASH FLOOD      TARRANT                 33.59N 86.77W
04/07/2014                   JEFFERSON          AL   EMERGENCY MNGR

            SPRINGDALE RD DOWN TO ONE LANE DUE TO WATER RISING ABOVE
            BANK FULL AT VILLAGE CREEK.

0330 AM     FLASH FLOOD      5 ESE HOOVER            33.36N 86.73W
04/07/2014                   SHELBY             AL   LAW ENFORCEMENT

            MOBILE HOME PARK ON HWY 119 SURROUNDED BY RISING WATER.
            RESIDENTS ARE BEING EVACUATED.

0345 AM     FLASH FLOOD      BIRMINGHAM              33.53N 86.80W
04/07/2014                   JEFFERSON          AL   EMERGENCY MNGR

            FIVE MILE RD AT HUFFMAN RD IS BARRICADED. AVE V IN
            SOUTHPARK IS BARRICADED.

0400 AM     FLASH FLOOD      HOMEWOOD                33.46N 86.81W
04/07/2014                   JEFFERSON          AL   EMERGENCY MNGR

            EVACUATIONS AND WATER RESCUES ONGOING AT LAKESHORE GARDEN
            APTS. WATER GETTING INTO GROUND FLOOR APTS.

0400 AM     FLASH FLOOD      TARRANT                 33.59N 86.77W
04/07/2014                   JEFFERSON          AL   911 CALL CENTER

            SEVERAL ROADS CLOSED IN TARRANT DUE TO VILLAGE CREEK
            RISING ABOVE BANK FULL, INCLUDING ALABAMA ST, MISSISSIPPI
            ST

0400 AM     FLASH FLOOD      PINSON                  33.69N 86.68W
04/07/2014                   JEFFERSON          AL   EMERGENCY MNGR

            PORTIONS OF PINSON VALLEY PARKWAY ARE IMPASSABLE DUE TO
            STREET FLOODING

0407 AM     FLASH FLOOD      WEDOWEE                 33.31N 85.49W
04/07/2014                   RANDOLPH           AL   EMERGENCY MNGR

            WATER 2 FT DEEP ON 1ST ST AND 5TH ST. MOBILE HOME
            EVACUATED ON 5TH ST DUE TO FLOOD WATERS.

0420 AM     FLASH FLOOD      VESTAVIA HILLS          33.43N 86.79W
04/07/2014                   JEFFERSON          AL   AMATEUR RADIO

            INTERSECTION OF HWY 31 AT COLUMBIANA RD, NEAR I-65 IS
            IMPASSABLE.

0440 AM     FLASH FLOOD      IRONDALE                33.54N 86.71W
04/07/2014                   JEFFERSON          AL   EMERGENCY MNGR

            WATER RESCUES OCCURING ALONG SHADES CREEK IN IRONDALE.

0523 AM     FLASH FLOOD      OXFORD                  33.60N 85.83W
04/07/2014                   CALHOUN            AL   EMERGENCY MNGR

            SCATTERED REPORTS OF STREET FLOODING IN OXFORD AND ALONG
            MITCHELLEVILLE RD IN OHATCHEE.

0540 AM     FLASH FLOOD      HOMEWOOD                33.46N 86.81W
04/07/2014                   JEFFERSON          AL   PUBLIC

            WATER RESCUES CONTINUE IN HOMEWOOD. REPORTED VIA SOCIAL
            MEDIA.

0540 AM     TSTM WND GST     WETUMPKA                32.54N 86.20W
04/07/2014  E0.00 MPH        ELMORE             AL   EMERGENCY MNGR

            SEVERAL LARGE TREES DOWN ACROSS COUNTY BLOCKING ROADWAYS,
            INCLUDING IN THE COMMUNITIES OF LIGHTWOOD, OWENS ROAD,
            AND MILLPORT. COMBINATION OF NON SEVERE GUSTY WINDS AND
            WET GROUND CONDITIONS LIKELY THE CAUSE.

&&

HA
Local storm report, Apr 7, 6:55 AM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
655 AM CDT MON APR 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 AM     FLASH FLOOD      ALABASTER               33.25N 86.82W
04/07/2014                   SHELBY             AL   PUBLIC

            PORTIONS OF HWY 31 ARE IMPASSABLE, INCLUDING LANES NEAR
            THE HOSPITAL. BUSINESS PARKING LOTS ALONG HWY 31 FLOODED
            WITH VEHICLES PARTIALLY UNDER WATER.

&&

HA
Local storm report, Apr 7, 7:03 AM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
703 AM CDT MON APR 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 AM     FLASH FLOOD      PELL CITY               33.56N 86.27W
04/07/2014                   ST. CLAIR          AL   911 CALL CENTER

            NUMEROUS ROADS ARE IMPASSABLE IN AND AROUND PELL CITY.

&&

HA

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 6, 7:38 PM CDTSpecial Weather StatementBMXMontgomery52 min
Apr 6, 8:30 PM CDTSpecial Weather StatementBMXPickens45 min
Apr 6, 8:42 PM CDTSevere Thunderstorm WarningBMXPickens48 min
Apr 6, 9:07 PM CDTSevere Thunderstorm WarningBMXTuscaloosa53 min
Apr 6, 9:51 PM CDTSpecial Weather StatementBMXJefferson39 min
Apr 6, 10:31 PM CDTFlash Flood WarningBMXGreene, Pickens, Sumter, Tuscaloosa6 hr
Apr 6, 10:52 PM CDTSpecial Weather StatementBMXBlount, Jefferson38 min
Apr 6, 11:23 PM CDTFlash Flood WarningBMXFayette, Jefferson, Lamar, Walker6 hr
Apr 7, 12:58 AM CDTFlash Flood WarningBMXBibb, Calhoun, Hale, St. Clair, Shelby, Talladega6 hr
Apr 7, 1:59 AM CDTAreal Flood AdvisoryBMXBlount, Cherokee, Etowah6 hr
Apr 7, 2:27 AM CDTRiver Flood WarningBMXJefferson21 hr
Apr 7, 2:36 AM CDTRiver Flood WarningBMXJefferson15 hr
Apr 7, 3:01 AM CDTTornado WarningBMXBibb, Perry29 min
Apr 7, 3:13 AM CDTTornado WarningBMXDallas32 min
Apr 7, 3:25 AM CDTFlash Flood WarningBMXClay, Cleburne, Randolph6 hr
Apr 7, 4:29 AM CDTFlash Flood Warning EmergencyBMXBibb, Jefferson, Shelby3 hr
Apr 7, 5:07 AM CDTSevere Thunderstorm WarningBMXLowndes38 min
Apr 7, 5:24 AM CDTAreal Flood AdvisoryBMXChilton, Coosa, Tallapoosa111 min
Apr 7, 5:30 AM CDTSevere Thunderstorm WarningBMXMontgomery45 min
Apr 7, 6:48 AM CDTRiver Flood WarningBMXGreene, Hale, Marengo, Tuscaloosa28 hr
Apr 7, 7:21 AM CDTAreal Flood AdvisoryBMXBarbour, Bullock, Chambers, Dallas, Elmore, Lee and 5 more3 hr
Apr 7, 7:22 AM CDTAreal Flood WarningBMXCoosa, Tallapoosa3 hr
Apr 7, 7:31 AM CDTAreal Flood WarningBMXBlount, Calhoun, Cherokee, Clay, Cleburne, Etowah and 3 more3 hr
Apr 7, 7:41 AM CDTFlash Flood WarningBMXBullock, Chambers, Lee, Macon, Montgomery3 hr
Apr 7, 7:53 AM CDTAreal Flood WarningBMXLamar24 hr
Apr 7, 7:54 AM CDTAreal Flood WarningBMXBibb, Fayette, Jefferson, Pickens, Shelby, Tuscaloosa and 1 more7 hr
Apr 7, 8:09 AM CDTSevere Thunderstorm WarningBMXBarbour, Bullock, Macon66 min
Apr 7, 8:26 AM CDTRiver Flood WarningBMXChilton, Coosa, Elmore, Shelby, Talladega50 hr
Apr 7, 8:31 AM CDTAreal Flood WarningBMXAutauga, Chilton, Dallas, Elmore, Lowndes6 hr
Apr 7, 8:32 AM CDTSevere Thunderstorm WarningBMXLee, Russell58 min
Apr 7, 8:38 AM CDTSevere Thunderstorm WarningBMXBarbour52 min
Apr 7, 9:00 AM CDTRiver Flood WarningBMXChambers, Elmore, Macon, Randolph, Tallapoosa71 hr
Apr 7, 9:14 AM CDTRiver Flood WarningBMXGreene, Hale, Marengo, Sumter, Tuscaloosa65 hr
Apr 7, 10:13 AM CDTRiver Flood WarningBMXAutauga, Dallas, Elmore, Lowndes, Montgomery5 days
Apr 7, 10:13 AM CDTRiver Flood WarningBMXAutauga, Dallas, Lowndes4 days
Apr 7, 10:13 AM CDTRiver Flood WarningBMXDallas4 days
Apr 7, 10:28 AM CDTRiver Flood WarningBMXDallas, Perry5 days
Apr 7, 10:31 AM CDTRiver Flood WarningBMXElmore, Montgomery4 days
Apr 7, 11:22 AM CDTAreal Flood WarningBMXBlount, Calhoun, Chambers, Clay, Coosa, Etowah and 4 more4 hr
Apr 7, 11:27 AM CDTAreal Flood WarningBMXBarbour, Bullock, Lee, Macon, Montgomery, Pike and 2 more4 hr
Apr 7, 2:47 PM CDTRiver Flood WarningBMXJefferson, Tuscaloosa, Walker44 hr

Nearby

Severe Thunderstorm Warnings in Alabama, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.